American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Dongyang Chen, Ju Myung Kim and Bentuo Zheng. The weak bounded approximation property of pairs. Proc. Amer. Math. Soc. 143 (2015) 1665-1673.
Abstract, references, and article information   
View Article: PDF

[3] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[4] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[5] Javier Alejandro Chávez-Domínguez. Lipschitz $(q,p)$-mixing operators. Proc. Amer. Math. Soc. 140 (2012) 3101-3115.
Abstract, references, and article information
View Article: PDF

[6] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[7] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[8] Barry Simon. Localization in the Anderson model following Aizenman-Molchanov. Math. Surveys Monogr. 120 (2010) 113-116.
Book volume table of contents   
View Article: PDF

[9] Barry Simon. An introduction to the theory on a Banach space. Math. Surveys Monogr. 120 (2010) 81-84.
Book volume table of contents   
View Article: PDF

[10] Barry Simon. Trace Ideals and Their Applications. Math. Surveys Monogr. 120 (2010) MR MR2154153.
Book volume table of contents   

[11] Barry Simon. Spectral theory of rank one perturbations. Math. Surveys Monogr. 120 (2010) 105-112.
Book volume table of contents   
View Article: PDF

[12] Barry Simon. Bound state problems. Math. Surveys Monogr. 120 (2010) 61-66.
Book volume table of contents   
View Article: PDF

[13] Barry Simon. Borel transforms, the Krein spectral shift, and all that. Math. Surveys Monogr. 120 (2010) 85-103.
Book volume table of contents   
View Article: PDF

[14] Barry Simon. Trace, determinant, and Lidskii's theorem. Math. Surveys Monogr. 120 (2010) 31-36.
Book volume table of contents   
View Article: PDF

[15] Barry Simon. Preliminaries. Math. Surveys Monogr. 120 (2010) 1-16.
Book volume table of contents   
View Article: PDF

[16] Barry Simon. Calkin's theory of operator ideals and symmetrically normed ideals; convergence theorems for $\mathcal {J}_P$. Math. Surveys Monogr. 120 (2010) 17-29.
Book volume table of contents   
View Article: PDF

[17] Barry Simon. The Xi function. Math. Surveys Monogr. 120 (2010) 117-125.
Book volume table of contents   
View Article: PDF

[18] Barry Simon. Fredholm theory. Math. Surveys Monogr. 120 (2010) 45-52.
Book volume table of contents   
View Article: PDF

[19] Barry Simon. Regularized determinants and renormalization in quantum field theory. Math. Surveys Monogr. 120 (2010) 75-80.
Book volume table of contents   
View Article: PDF

[20] Barry Simon. $f(x)g(-i\nabla )$. Math. Surveys Monogr. 120 (2010) 37-44.
Book volume table of contents   
View Article: PDF

[21] Barry Simon. Scattering with a trace condition. Math. Surveys Monogr. 120 (2010) 53-59.
Book volume table of contents   
View Article: PDF

[22] Barry Simon. Lots of inequalities. Math. Surveys Monogr. 120 (2010) 67-74.
Book volume table of contents   
View Article: PDF

[23] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[24] Åsvald Lima, Vegard Lima and Eve Oja. Bounded approximation properties via integral and nuclear operators. Proc. Amer. Math. Soc. 138 (2010) 287-297. MR 2550194.
Abstract, references, and article information   
View Article: PDF

[25] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jeffrey D. Farmer and William B. Johnson. Lipschitz $p$-summing operators. Proc. Amer. Math. Soc. 137 (2009) 2989-2995. MR 2506457.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Milan Hladnik. Absolutely bounded matrices and unconditional convergence. Proc. Amer. Math. Soc. 136 (2008) 3503-3511. MR 2415034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andreas Defant and David Pérez-García. A tensor norm preserving unconditionality for $\mathcal{L}_p$-spaces. Trans. Amer. Math. Soc. 360 (2008) 3287-3306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David P. Blecher and Vrej Zarikian. The calculus of one-sided $M$-ideals and multipliers in operator spaces. Memoirs of the AMS 179 (2006) MR 2184804.
Book volume table of contents   

[30] Fangyan Lu. Jordan isomorphisms of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 147-154. MR 1929034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2